# SDR A6WA201643887

- Difficulty date: May 13, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 30,841 hours, 29,618 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WALL SEAT TRACK STICK NR 4 HAS CORROSION, BETWEEN FS 409+112 & 449.85 IN CABIN.  REPLACED SEAT TRACK IAW REO 601R-53-00-485, SRM 51-42-02 & SUPPLEMENT 13-074.
